# SDR ASAA0852545

- Difficulty date: February 10, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 1,126 hours, 322 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Unit
- Part number: 2118966222
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU START ATTEMPT AFTER LANDING.  BOTH STARTS UNSUCCESSFUL WITH FAULT LIGHT.  TROUBLESHOT PER FIM 49 60 TASK 801.  NO CURRENT FAULTS.
